# SDR 20000714SH033

- Difficulty date: June 29, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N790FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0288
- System (JASC): 2600 · Fire Protection System
- Part: Switch
- Condition: Shorted
- Location: Inst Panel
- Component: Fire Det Sys, Cessna
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER REPEATED ACTUATIONS OF FIRE DETECTION WARNING TEST SWITCH, SWITCH BUTTON DETACHED FROM SWITCH BODY CAUSING SWITCH TO SHORT AND ACTIVATE WARNING HORN.  PILOT DECLARED AN EMERGENCY AND DIVERTED TO BUR AIRPORT WITHOUT INCIDENT.  (X)
